# SDR IPXA2020060856260

- Difficulty date: May 31, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 44,140 hours, 6,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 142U1023104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CRACK WAS FOUND ON TENSION TIE (P/N:142U1023-104) AT RBL 90, STA 740. REPAIR IAW SRM 53-20-30 REPAIR 2 REV 88.00.
